Remarks on measurable Boolean algebras and sequential cardinals

Tom 143 / 1993

Grzegorz Plebanek Fundamenta Mathematicae 143 (1993), 11-22 DOI: 10.4064/fm-143-1-11-22

Streszczenie

The paper offers a generalization of Kalton-Roberts' theorem on uniformly exhaustive Maharam's submeasures to the case of arbitrary sequentially continuous functionals. Applying the result one can reduce the problem of measurability of sequential cardinals to the question whether sequentially continuous functionals are uniformly exhaustive.

Autorzy

  • Grzegorz PlebanekInstitute of Mathematics
    Wroclaw University
    Pl. Grunwaldzki 2/4
    50-384 Wroclaw, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek